Defect nonasymptotic values of infinite-order integral functions
Matematičeskie zametki, Tome 1 (1967) no. 1, pp. 81-86
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1967_1_1_a9,
author = {A. A. Gol'dberg},
title = {Defect nonasymptotic values of infinite-order integral functions},
journal = {Matemati\v{c}eskie zametki},
pages = {81--86},
year = {1967},
volume = {1},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1967_1_1_a9/}
}
A. A. Gol'dberg. Defect nonasymptotic values of infinite-order integral functions. Matematičeskie zametki, Tome 1 (1967) no. 1, pp. 81-86. http://geodesic.mathdoc.fr/item/MZM_1967_1_1_a9/